MathSciNet Relay Station
MathSciNet bibliographic data
MR1992829 14N35 (14M15)
Buch, Anders Skovsted; Kresch, Andrew; Tamvakis, Harry Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003), no. 4, 901–915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement